Periods after stopping Levest

Post new topic Reply to topic
concernedlady
Newcomer
Newcomer
Joined: 11 Jun 2014
Posts: 1
Reply with quote Back to top
Posted: Wed Jun 11, 2014 9:43 pm 
Post subject: Periods after stopping Levest
Hello.

I know I'm probably worrying over nothing but I have joined your forum in the hope of some support/advice. I stopped taking Levest 2 months ago. I had a withdrawal bleed as normal and then had a period exactly 4 weeks after stopping the pill. My most recent period has not yet happened (4 weeks and 3 days after last one) Does anyone know or have experience of how long is 'normal' for periods to return to normal after stopping Levest?
We'd like to start trying for a baby next year so the smallest things are worrying me at the moment!
Thank you in advance.
Display posts from previous:   
Post new topic   Reply to topic    AskBaby Talk -> Waiting to Conceive All times are GMT
Page 1 of 1

 
Jump to:  

Community

Popular